UTHM Institutional Repository

Items where Author is "Muhammad, Muhathir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Mohammed, Abdulhameed and Roslan, Rozaini and Muhammad, Muhathir (2014) Exact solution of stokes' first problem for second grade fluid on a permeable wall. International journal of applied mathematics and statistics, 52 (5). pp. 76-85. ISSN 0973-7545

This list was generated on Tue Jun 2 03:50:40 2020 +08.